# SDR C77A20170118001

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 4,124 hours, 2,701 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spda
- Part number: 1708011
- Part serial: 15088
- Condition: Failed
- Location: Zone 700
- Part time: 4,124 hours, 2,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR NOT RETRACTING.  FLIGHT HAS DECLARED AN EMERGENCY AND HAS ELECTED TO DIVERT TO OAK. AT 6000' QRH 13.5 FOLLOWED SELECTING GEAR UP.  GEAR RETRACTED NORMAL WITH ALL INDICATIONS NORMAL.  NO OVERWEIGHT SITUATION IN OAK. AIRCRAFT WILL REQUIRE TO BE FERRIED TO A FACILITY WHERE GEAR SWINGS CAN BE CONDUCTED. UNABLE TO RAISE GEAR LEVER ON T/O. FOLLOWED QRH 13.5 - NO LG WOW SYS FAIL EICAS MSG. PRESS AND HELD DN LOCK REL  GEAR LEVER UP AND ALL IND NORMAL. WAS NOT AN OVER-WEIGHT LANDING. PERFORMED FIM TASK 32-33-00-810-801. FOUND TO BE FAILURE OF THE SPDA1 SLOT 13 REMOVED & REPLACED SPDA1 SLOT 13 IAW AMM 24-61-13. PERFORMED LANDING GEAR EXTENSION AND RETRACTION ON JACKS OPS TEST IAW AMM 32-33-00-710-801. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SVC.
